# SDR USAA030174

- Difficulty date: August 22, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BEAM CORRODED .5 INCH BY 4 INCHES, FLOORBEAM 986.5 RBL 15 AND RBL 29.  UPPER FLANGE REPAIR PER TYPICAL REP 53-60-01 REV A.  CORROSION LEVEL 1, TASK NR C53-107-02.  (M)
